# SDR FDEA201010214165

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NEA6044
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT AT BS 1521, LBL 56, CHANNEL IS CORRODED.  FABRICATED REPAIR ANGLES IAW SRM 53-00-01, FIG 9, VOL I.  FABRICATED "J"   CHANNEL IAW DAC DWG 2929469.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR PARTS IAW SRM 53-00-01, FIG 9, VOL I.
